# SDR AWXA200300308

- Difficulty date: March 2, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 146N5458
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF FLOOR SUPPORT FRAME BS 1480, RBL 12. MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED FLOOR SUPPORT FRAME BS 1480, RBL 12; FABRICATED A NEW FLOOR SUPPORT PER DWG 146N5458; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 3.
